# SDR USAA001138

- Difficulty date: August 1, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N268AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22880
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 49,464 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND FRAME WEB CORRODED 4 INCHES BY 3 INCHES, FRAME STATION 277, LT LOWER LOBE.  REPLACED SECTION PER SRM 51-40-2 FIG 1, SRM 53-10-4 FIG 9A EA 66638.  (M)
